Alert archive / Wyoming / Frost Advisories in 2007

Frost Advisory 2, NWS Cheyenne, WY

September 10, 2007

NWS Cheyenne, WY issued this frost advisory at Sep 10, 2007, 4:01 PM MDT. It took effect at Sep 11, 2007, 3:00 AM MDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2007, 4:01 PM MDT (22:01 UTC)
In effect from
Sep 11, 2007, 3:00 AM MDT
Expired
Sep 11, 2007, 7:00 AM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 102201
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT MON SEP 10 2007

WYZ061-062-065-111245-
/O.NEW.KCYS.FR.Y.0002.070911T0900Z-070911T1300Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
401 PM MDT MON SEP 10 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY. 
THIS INCLUDES THE LARAMIE AND SARATOGA VALLEYS.

UNDER CLEAR SKIES...TEMPERATURES WILL COOL RAPIDLY AFTER SUNSET.
READINGS WILL DROP TO 30 TO 35 DEGREES LATE TONIGHT AND JUST PRIOR
TO SUNRISE TUESDAY WITH SOME FROST IN LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JLH
3 follow-up statements
000 
WWUS75 KCYS 110209
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
809 PM MDT MON SEP 10 2007

WYZ061-062-065-111200-
/O.CON.KCYS.FR.Y.0002.070911T0900Z-070911T1300Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
809 PM MDT MON SEP 10 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM MDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY.

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO COOL
QUICKLY TONIGHT. READINGS WILL DROP TO 30 TO 35 DEGREES LATE TONIGHT AND
JUST PRIOR TO SUNRISE TUESDAY WITH SOME FROST IN LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

HAHN
000 
WWUS75 KCYS 111102
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
502 AM MDT TUE SEP 11 2007

WYZ061-062-065-111300-
/O.CON.KCYS.FR.Y.0002.000000T0000Z-070911T1300Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
502 AM MDT TUE SEP 11 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING FOR
THE LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES.

CLEAR SKIES AND LIGHT WINDS WILL RESULT IN COLD TEMPERATURES EARLY
THIS MORNING. AS OF 5 AM...TEMPERATURES ACROSS THE AREA WERE IN
THE 30 TO 35 DEGREE RANGE AND WILL REMAIN IN THIS RANGE UNTIL
AROUND 7 AM. SOME FROST WILL OCCUR IN LOW LYING AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
KMD
000 
WWUS75 KCYS 111301
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
701 AM MDT TUE SEP 11 2007

WYZ061-062-065-111415-
/O.EXP.KCYS.FR.Y.0002.000000T0000Z-070911T1300Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
701 AM MDT TUE SEP 11 2007

...FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING FOR THE
LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES.

TEMPERATURES THIS MORNING BOTTOMED OUT AT 32 DEGREES IN RAWLINS
AND LARAMIE AND 34 DEGREES IN SARATOGA. TEMPERATURES WILL RISE
INTO THE 60S BY NOON ACROSS THE AREA. THE FROST ADVISORY HAS BEEN
ALLOWED TO EXPIRE AT 7 AM.

$$
KMD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 10, 2:55 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 10, 2:55 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT MON SEP 10 2007

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE SKY CLEARED NICELY
LATE THIS MORNING.  OTHER THAN SOME THIN HIGH CLOUDS OVER THE
NERN PART OF CWA AND WEAK COLD FRONT MOVING INTO SAME AREA FROM THE
NORTH TONIGHT...CONDITIONS ARE GOOD FOR THE COOLEST NIGHT OF THE
EARLY FALL.  BIG DIFFERENCES ON COOLER MAV VS. WARMER MET GUIDANCE
ON MINS EAST OF MOUNTAINS TONIGHT...ESPECIALLY DGW/TOR/BFF/AIA/CDR.
HAVE DECIDED TO ISSUE FROST ADVY FOR LAR AND RWL AREAS...AND JUST
MENTION PATCHY FROST OVER PARTS OF NORTHERN/EASTERN CWA TONIGHT.
TUE THROUGH WED STILL LOOKS DRY AND WARMER AS FLOW ALOFT BECOMES
MORE WESTERLY AND HEIGHTS/THICKNESSES RISE.  WINDS WILL INCREASE
SOME ON WED DUE TO LEE TROUGHING AHEAD OF COLD FRONT WED NIGHT.

.LONG TERM...WED NIGHT THROUGH MON. NORTHWESTERLY FLOW ALOFT WILL
BECOME CYCLONICALLY CURVED WED NIGHT INTO THU IN RESPONSE TO A LARGE
CUTOFF LOW PRESSURE SYSTEM MOVING OVER THE PRAIRIE PROVINCES OF
CANADA. UPPER FLOW WILL LOSE ITS CYCLONIC CURVATURE BY EARLY FRI AS
A RIDGE APPROACHES FROM THE WEST. THE RIDGE WILL MOVE OVER WY
SATURDAY BEFORE MOVING OFF TO THE EAST AND FLATTENING SUN AS
SHORTWAVE ENERGY STREAMS INLAND OFF THE PACIFIC. ZONAL AND RATHER
FAST ZONAL FLOW ALOFT IS INDICATED FOR MON. AT THE SURFACE...A COLD
FRONT WILL MOVE INTO NORTHEASTERN PORTIONS OF THE FORECAST AREA LATE
WED NIGHT. THE FRONT WILL PUSH THROUGH THE REMAINDER OF THE FORECAST
AREA THU MORNING WITH POSTFRONTAL WINDS BECOMING UPSLOPE. THU WILL
BE COOLER WITH A CHANCE OF RAIN DEVELOPING IN THE AFTERNOON AND
PERSISTING THROUGH THU NIGHT. THICKNESS VALUES WILL BEGIN TO REBOUND
FRI FOR WARMER AND DRIER CONDITIONS. LOW LEVEL LEESIDE TROUGHING
WILL INDUCE A SURFACE BASED THERMAL RIDGE EAST OF THE MOUNTAINS
SATURDAY FOR A WARMER AND DRY DAY. SIMILAR CONDITIONS ARE EXPECTED
FOR SUN AS LEESIDE SURFACE BASED CYCLOGENESIS OCCURS. A WEAK SURGE
OF MOISTURE SUN NIGHT WILL WARRANT LOW POPS OVER NORTHEASTERN
PORTIONS OF THE FORECAST AREA. COOLER AIR WILL BE PULLED SOUTHWARD
MON ON BACKSIDE OF THE SURFACE LOW PRESSURE BUT MON SHOULD BE DRY.

&&

.AVIATION...VFR CONDITIONS EXPECTED THROUGH WED AFTERNOON.

&&

.FIRE WEATHER...WED WILL BRING INCREASING WINDS TO GO ALONG WITH
WARM AND DRY CONDITIONS AND INCREASE THE FIRE DANGER. CONDITIONS
COULD BE NEAR RED FLAG FROM THE MOUNTAINS WESTWARD WED AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FROST ADVISORY FROM 3 AM TO 7 AM TUE FOR WYZ061-WYZ062-WYZ065.
NE...NONE.

&&

SHORT TERM/AVIATION...JLH
LONG TERM....JR
Hazardous weather outlook, Sep 10, 9:18 AM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
918 AM MDT MON SEP 10 2007

NEZ001>003-019>021-054-055-WYZ059>070-111115-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
918 AM MDT MON SEP 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JLH

Nearby

Frost Advisories in Wyoming, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.